African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

A study of Green’s functions for three-dimensional problem in thermoelastic diffusion media

Rajnesh Kumar
  • Rajnesh Kumar
  • Department of Mathematics, Kurukshetra University, Kurukshetra-136119, Haryana, India.
  • Google Scholar
Vijay Chawla
  • Vijay Chawla
  • Department of Mathematics, Maharaja Agrasen Mahavidyalya, Jagahdri-135003 Haryana, India.
  • Google Scholar


  •  Received: 29 July 2014
  •  Accepted: 09 September 2014
  •  Published: 06 November 2014

How to cite this article

APA /
Kumar, R., & Chawla, V. (2014). A study of Green’s functions for three-dimensional problem in thermoelastic diffusion media. African Journal of Mathematics and Computer Science Research, 7(7), 68-78.
Chicago /
Rajnesh Kumar and Vijay Chawla. "A study of Green’s functions for three-dimensional problem in thermoelastic diffusion media." African Journal of Mathematics and Computer Science Research 7, no. 7 (2014): 68-78.
MLA /
Rajnesh Kumar and Vijay Chawla. "A study of Green’s functions for three-dimensional problem in thermoelastic diffusion media." African Journal of Mathematics and Computer Science Research 7.7 (2014): 68-78.